# SDR AALA20170124005

- Difficulty date: January 21, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 55,312 hours, 27,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 24200
- Condition: Discharged
- Location: Cabin
- Part time: 51,609 hours, 25,924 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT SIGNS ABOVE OVERWING DOORS FAILED TEST. REMOVED AND REPLACED BATTERY ASSEMBLY B5-103 (AALA20170122003) AND BATTERY ASSEMBLY B5-105 IAW AMM 33-53-00. OPERATIONAL CHECK GOOD.
